Alert archive / New York / Areal Flood Warnings in 2015

Areal Flood Warning 1, NWS Buffalo, NY

March 14, 2015Chautauqua County, New York

NWS Buffalo, NY issued this areal flood warning at Mar 14, 2015, 9:58 AM EDT for Chautauqua County, New York. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2015, 9:58 AM EDT (13:58 UTC)
Expired
Mar 14, 2015, 10:00 PM EDT
In force
12 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 58 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 10:30 AM EDTFLOODSilver Creek, NYICE JAM...WATER ACROSS RT 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS41 KBUF 141358
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
958 AM EDT SAT MAR 14 2015

NYC013-150200-
/O.NEW.KBUF.FA.W.0001.150314T1358Z-150315T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
958 AM EDT SAT MAR 14 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK...

* UNTIL 1000 PM EDT SATURDAY

* AT 953 AM EDT COUNTY OFFICIALS REPORTED A SUBSTANTIAL ICE JAM NEAR 
THE CONVERGENCE OF SILVER CREEK AND WALNUT CREEK IN THE VILLAGE OF 
SILVER CREEK. THE CREEKS ARE CURRENTLY AT BANKFULL AT THIS TIME AND 
FLOODING MAY OCCUR AT ANY TIME. 

RESIDENTS NEAR CREEKS ARE URGED TO TAKE PRECAUTIONS TO PREPARE FOR 
POSSIBLE FLOODING NOW...INCLUDING MOVING ITEMS FROM BASEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4256 7921 4257 7915 4250 7906 4246 7915
      4254 7923

$$

WOOD
1 follow-up statement
378 
WGUS81 KBUF 141837
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
237 PM EDT SAT MAR 14 2015

NYC013-141844-
/O.CAN.KBUF.FA.W.0001.000000T0000Z-150315T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
237 PM EDT SAT MAR 14 2015

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN CHAUTAUQUA
COUNTY...

THE BULK OF THE ICE JAM ON SILVER AND WALNUT CREEKS HAS CLEARED AND 
WATER LEVELS IN THE CREEKS HAVE RECEDED TO WELL WITHIN THEIR BANKS 
AT THIS TIME. THE IMMINENT THREAT OF FLOODING HAS DIMINISHED AT THIS 
TIME...HOWEVER A FLOOD WATCH REMAINS IN EFFECT AS FURTHER ICE JAMS 
MAY BE POSSIBLE IN THE AREA AT LEAST THROUGH SUNDAY MORNING. AREA 
RESIDENTS ARE ADVISED TO REMAIN ALERT AS RAPID CHANGES IN WATER 
LEVELS MAY STILL BE POSSIBLE.


LAT...LON 4256 7921 4257 7915 4250 7906 4246 7915
      4254 7923

$$

WOOD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Mar 14, 7:47 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 14, 7:47 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
747 AM EDT SAT MAR 14 2015

.SYNOPSIS...
A WEAK STORM SYSTEM OVER ONTARIO WILL PUSH A COLD FRONT ACROSS OUR
REGION TODAY...AND THIS WILL PRODUCE SOME RAIN SHOWERS WHILE HOLDING
OUR TEMPERATURES CLOSE TO OR ABOVE NORMAL LEVELS. WHILE SOME
STEADIER RAIN WILL CROSS THE WESTERN SOUTHERN TIER...AMOUNTS WILL BE
UNDER A QUARTER INCH. COLDER AIR IN THE WAKE OF THE FRONT WILL THEN
CHANGE THE PRECIPITATION TO SNOW SHOWERS TONIGHT...WITH NUISANCE
MIXED SHOWERS ANTICIPATED FOR SUNDAY. AFTER A MILD DAY ON MONDAY...
COLDER WEATHER WILL RETURN FOR MUCH OF THE REST OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UNSETTLED WEATHER WILL BE FOUND ACROSS OUR REGION THROUGH TONIGHT.

A VERY ROBUST SHORTWAVE...SEEN IN WV IMAGERY OVER THE U.P OF
MICHIGAN AT 11Z...WILL DIG SOUTHEAST TODAY WHILE ITS BROAD SFC
REFLECTION WILL PUSH ACROSS SOUTHERN ONTARIO. SIGNIFICANT HGT FALLS
WILL INTERACT WITH MOISTURE BEING DRAWN NORTHWARD AHEAD OF THIS
FEATURE TO PRODUCE SOME SHOWERS OVER THE REGION...WITH THE BULK OF
THE ACTIVITY BEING FOCUSED UPON A COLD FRONTAL PASSAGE DURING THE
MIDDAY AND AFTERNOON. QPF IS NOT EXPECTED TO EXCEED A TENTH OR TWO
ACROSS THE BULK OF THE FORECAST AREA...ALTHOUGH AMOUNTS OF UP TO A
QUARTER INCH WILL BE POSSIBLE OVER THE SRN TIER WHERE DEEPER
MOISTURE WILL BE FOUND IN CONJUNCTION WITH THE RESIDUAL LIFT BEING
SUPPLIED THIS MORNING UNDER THE JET ENTRANCE REGION OF AN EXITING
130KT ANTICYCLONIC CURVED H25 JET.

IN REGARDS TO THE FLOOD POTENTIAL..
WHILE THE RAINFALL AMOUNTS WILL BE RATHER PALTRY...TEMPERATURES IN
THE 40S AND LOWER 50S LEADING INTO TODAY HAVE RIPENED AND MELTED
SOME OF THE EXTENSIVE SNOW PACK ACROSS THE REGION. THIS HAS LED TO
SOME RISES ON AREA TRIBUTARIES. THE CONCERN IS THAT...WHILE SNOWMELT
AND LIMITED RAINFALL WILL NOT BE ENOUGH TO CAUSE FLOODING ON ITS
OWN...THE RELATED WATER RISES COULD BREAK UP THE ICE ON AREA
TRIBUTARIES WHICH COULD RESULT IN SOME ICE JAM FLOODING. THE
GREATEST RISK FOR ICE JAM FLOODING WOULD IN THE BUFFALO AREA CREEKS.
WHILE THE RISK FOR ICE JAM FLOODING WILL BE QUITE LOW OUTSIDE OF THE
AFOREMENTIONED AREA...DO NOT HAVE THE CONFIDENCE TO DROP THE
ASSOCIATED FLOOD WATCH. WILL ALLOW THE DAYSHIFT TO RE-EXAMINE.

TONIGHT...THE STRONG MID LEVEL SHORTWAVE WILL CROSS OUR REGION WHILE
COLDER AIR IN THE WAKE OF THE COLD FRONT WILL DEEPEN. THIS WILL
CHANGE OUR RAIN SHOWERS OVER TO A LITTLE SNOW...WITH ACCUMULATIONS
IN MOST AREAS ONLY AMOUNTING TO A COATING. AN INCH OR SO WILL BE
POSSIBLE EAST OF LAKE ONTARIO WHERE STEADIER SNOW IS EXPECTED IN THE
VCNTY OF THE UPPER LEVEL SHORTWAVE. TEMPERATURES TONIGHT WILL BOTTOM
OUT WITHIN A COUPLE DEGREES OF FREEZING...THUS BRING AN END TO THIS
SPELL OF MELTING.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
ON SUNDAY...LOW PRESSURE INITIALLY OVER THE GULF OF MAINE WILL SLIDE
NORTHEASTWARD JUST OFFSHORE OF THE NOVA SCOTIA COASTLINE...WHILE THE
AXIS OF HIGH PRESSURE AND MUCH DRIER AIR BUILDS FROM THE UPPER
GREAT LAKES INTO THE LOWER GREAT LAKES. AS A RESULT...ANY LINGERING
LIGHT SNOW SHOWERS AT THE START OF THE DAY SHOULD TAPER OFF FROM
WEST TO EAST AS THE DAY PROGRESSES...WITH SOME RAIN SHOWERS ALSO
MIXING BACK IN AGAIN OVER TIME AS DAYTIME HEATING RESULTS IN
BOUNDARY LAYER TEMPERATURES WARMING BACK INTO THE MID AND UPPER
30S. FAIRLY WIDESPREAD MORNING CLOUD COVER WILL ALSO BEGIN TO BREAK
UP IN THE AFTERNOON AS WRAPAROUND MOISTURE DIMINISHES...WHICH SHOULD
RESULT IN SOME PARTIAL SUNSHINE RETURNING TO AREAS WEST OF THE
GENESEE VALLEY.

TRANQUIL WEATHER WILL THEN FOLLOW FOR SUNDAY NIGHT AS THE AXIS OF
THE AFOREMENTIONED SURFACE RIDGE SLOWLY DRIFTS EAST ACROSS NEW YORK
STATE. SKIES SHOULD AVERAGE OUT PARTLY CLOUDY AS LEFTOVER LOW CLOUDS
FROM THE PREVIOUS WEEKEND'S LOW PRESSURE SYSTEM ARE REPLACED BY
INCREASING MID AND HIGH CLOUDS IN ADVANCE OF THE NEXT FRONTAL
SYSTEM...WHICH WILL BE IN THE PROCESS OF DROPPING ACROSS THE UPPER
GREAT LAKES. NIGHTTIME LOWS WILL AVERAGE OUT A LITTLE ABOVE MID
MARCH NORMALS WITH TEMPS BOTTOMING OUT DURING THE LATE EVENING TO
EARLY OVERNIGHT HOURS...BEFORE RISING AGAIN OVERNIGHT AS LOW LEVEL
WARM ADVECTION KICKS IN ON THE BACKSIDE OF THE DEPARTING SURFACE
RIDGE.

ON MONDAY THE AXIS OF THE NEXT FRONTAL SYSTEM WILL PUSH INTO QUEBEC
PROVINCE AND THE CENTRAL GREAT LAKES...WITH A LEADING MODEST WARM
FRONTAL BOUNDARY SLIDING EASTWARD ACROSS WESTERN AND NORTH CENTRAL
NEW YORK. AFTER A GENERALLY DRY MORNING...THIS LATTER FEATURE MAY
BRING SOME SCATTERED SHOWERS TO THE NORTH COUNTRY AND PORTIONS OF
THE FINGER LAKES DURING THE AFTERNOON...WHILE THE REMAINDER OF THE
AREA SHOULD CONTINUE TO EXPERIENCE MAINLY DRY WEATHER. OTHERWISE...
THE GENERAL WARM AIR ADVECTION PATTERN WILL HELP TO GENERATE A FAIR
AMOUNT OF CLOUD COVER ACROSS OUR REGION...WHILE ALSO BOOSTING TEMPS
BACK UP TO ABOVE NORMAL LEVELS. WHILE THE SHORT TERM MODELS EXHIBIT
SOME DISAGREEMENT ON THE EXACT EXTENT OF THE WARMING WITH THE GFS
REMAINING A COLDER OUTLIER...A ROUGH CONSENSUS OF THESE WOULD
SUGGEST THAT 925 MB TEMPS WILL RECOVER TO AT LEAST THE +2C TO +6C
RANGE. IN CONJUNCTION WITH A DECENT SOUTHWESTERLY FLOW...THIS SHOULD
BE ENOUGH TO BOOST READINGS BACK INTO THE 45-55 DEGREE RANGE...WITH
THE COOLEST READINGS LOCATED DOWNWIND OF LAKE ERIE AND ACROSS THE
NORTH COUNTRY...AND THE WARMEST TEMPERATURES FOUND ACROSS THE
GENESEE VALLEY.

MONDAY NIGHT...THE COLD FRONT TRAILING FROM THIS SYSTEM WILL DROP
SOUTHEASTWARD ACROSS NEW YORK STATE AND WILL BE ACCOMPANIED BY A
ROUND OF SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS...WITH THE
GREATEST CONCENTRATION OF THESE MOST LIKELY TO BE ACROSS THE NORTH
COUNTRY. WHILE RELATIVELY MILD TEMPS MAY LINGER IN ADVANCE OF THE
FRONTAL PASSAGE...COLD AIR ADVECTION SETTING UP IN ITS WAKE SHOULD
ALLOW TEMPS TO DROP OFF NOTICEABLY OVERNIGHT...WITH READINGS DIPPING
BACK INTO THE UPPER 20S AND LOWER 30S BY TUESDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
IN THE WAKE OF MONDAY NIGHT'S COLD FRONT...A NORTHWESTERLY FLOW OF
MUCH COLDER AND DRIER AIR WILL SETTLE ACROSS OUR REGION FOR THE
MIDDLE OF NEXT WEEK AS SPRAWLING CANADIAN HIGH PRESSURE INITIALLY
OVER THE NORTHERN PLAINS GRADUALLY BUILDS EASTWARD ACROSS THE
GREAT LAKES. THIS WILL RESULT IN TEMPERATURES FALLING BACK TO BELOW
NORMAL LEVELS FOR THE TUESDAY-THURSDAY PERIOD...WITH HIGHS RANGING
THROUGH THE 30S ON TUESDAY...IN THE UPPER 20S TO MID 30S ON
WEDNESDAY...AND IN THE 30S AGAIN ON THURSDAY.

WHILE THE INCOMING AIRMASS WILL EASILY BE COLD ENOUGH TO SUPPORT A
LAKE RESPONSE...IT ALSO APPEARS TO BE PRETTY DRY. IN CONJUNCTION
WITH THE SHORT NORTHWESTERLY FETCH...LINGERING ICE COVER ON THE
LAKES...AND STRONG MID MARCH DIURNAL EFFECTS...THIS SHOULD HELP KEEP
ANY RESULTING LAKE EFFECT SNOW SHOWERS LIGHT AND SCATTERED IN
NATURE...AND MAINLY CONFINED TO AREAS DOWNWIND OF LAKE ONTARIO
BETWEEN TUESDAY AND THE FIRST PART OF WEDNESDAY. AFTER THAT
TIME...THIS ACTIVITY SHOULD FALL APART ALTOGETHER WITH TIME DURING
WEDNESDAY AS RIDGING/DRYING/SUBSIDENCE CONTINUE TO INCREASE...WITH
DRY WEATHER THEN EXPECTED FOR WEDNESDAY NIGHT AND THURSDAY AS THE
CORE OF THE SURFACE RIDGE SETTLES DIRECTLY ACROSS NEW YORK STATE.

FINALLY FOR FRIDAY...THE AFOREMENTIONED SURFACE RIDGE WILL SLIDE
EASTWARD AND OFF THE ATLANTIC COASTLINE...WHILE POTENTIALLY ALLOWING
ANOTHER TROUGH/FRONTAL SYSTEM TO PUSH INTO THE REGION. WITH PLENTY
OF UNCERTAINTY LINGERING WITH RESPECT TO THE TRACK AND STRENGTH OF
THIS SYSTEM...FOR NOW HAVE ELECTED TO LEAN MORE OPTIMISTIC AND
INDICATE A MAINLY DRY FORECAST FOR FRIDAY...WITH TEMPS ALSO
RECOVERING CLOSER TO SEASONAL NORMALS AS A SOUTHWESTERLY RETURN FLOW
OF MILDER AIR SETS UP ACROSS OUR REGION.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
MVFR CIGS FOUND ACROSS THE REGION THIS MORNING WILL DETERIORATE TO
IFR LEVELS DURING THE MIDDAY AND AFTERNOON...AS A SLOW MOVING COLD
FRONT WILL PUSH ACROSS THE LOWER GREAT LAKES. LIFR CIGS WILL BE
FOUND OVER THE SRN TIER. THE EXCEPTION TO THE IFR CIGS WILL BE AT
KROC WHERE DOWNSLOPING WINDS SHOULD KEEP CIGS AT MVFR LEVELS.

TONIGHT...COLDER AIR WILL POUR ACROSS THE REGION IN THE COLD FRONT.
RAIN SHOWERS LEFTOVER FROM THE AFTERNOON WILL THEN CHANGE TO SNOW
SHOWERS AND WILL BE ACCOMPANIED BY MAINLY MVFR CIGS. AGAIN...IFR
CIGS SHOULD PREVAIL ACROSS THE HIGHER TERRAIN OF THE SRN TIER.

OUTLOOK...
SUNDAY THROUGH WEDNESDAY...VFR WITH NO SIGNIFICANT WEATHER EXPECTED.

&&

.MARINE...
WEAK LOW PRESSURE WILL PASS TO THE NORTH OF LAKE ONTARIO TODAY. THIS
WILL KEEP A RELATIVELY WEAK SFC PRESSURE GRADIENT OVER THE LOWER
GREAT LAKES THROUGH THIS AFTERNOON...BUT WINDS WILL THEN FRESHEN IN
THE WAKE OF A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. WINDS MAY
REACH SMALL CRAFT ADVISORY CRITERIA OVER THE ICE FREE WATERS FOUND
OVER THE WESTERN TWO THIRDS OF LK ONTARIO TONIGHT AND EARLY
SUNDAY...BUT WILL ALLOW ENSUING SHIFTS TO RE-EXAMINE FOR POSSIBLE
SMALL CRAFT ISSUANCES.

&&

.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT THROUGH 12Z SUNDAY FOR MUCH OF WESTERN
NEW YORK.

THE POTENTIAL EXISTS FOR ICE JAMS THROUGH EARLY SUNDAY MORNING.
RUNOFF FROM RAIN AND MELTING SNOW IN COMBINATION WITH A PROLONGED
PERIOD OF TEMPS ABOVE 32F WILL CAUSE ICE ON CREEKS AND STREAMS TO
MOVE AND BREAK APART. RAINFALL WILL RANGE FROM A TENTH OF AN INCH
OR TWO THROUGH SATURDAY...WITH AMOUNTS JUST SHY OF A HALF INCH
TOWARD THE NY/PA BORDER.

THE AREAS WITH THE GREATEST RISK OF ICE JAMS INCLUDE THE BUFFALO
AREA CREEKS...UPPER ALLEGANY...UPPER GENESEE...AND THE HEADWATERS
OF THE TONAWANDA AND OATKA CREEKS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH SUNDAY MORNING FOR NYZ001>004-010>014-
     019>021-085.
     WINTER WEATHER ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
     NYZ008.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...RSH
MARINE...RSH
HYDROLOGY...FRANKLIN/SMITH
Hazardous weather outlook, Mar 14, 4:45 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
445 AM EDT SAT MAR 14 2015

NYZ001>004-010>014-019>021-085-150915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
445 AM EDT SAT MAR 14 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005>007-150915-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-
445 AM EDT SAT MAR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ008-150915-
LEWIS-
445 AM EDT SAT MAR 14 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
445 AM EDT SAT MAR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 4:06 PM EDTSmall Craft AdvisoryBUF24 hr

Nearby

Areal Flood Warnings in New York, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.